# SDR SWAA2012122610833

- Difficulty date: December 18, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 64,715 hours, 54,490 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Part serial: BN1466
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TAB OUTBOARD TRAILING EDGE DELAMINATED.  REMOVED AND REPLACED RIGHT AILERON TAB.
